RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 203, Number 4  


Bifurcation sets in the Kovalevskaya-Yehia problem
P. P. Andreyanov, K. E. Dushin
3
On stability of diagonal actions and tensor invariants
A. B. Anisimov
47
On the geometric properties of Cesàro spaces
S. V. Astashkin
61
Subexponential estimates in Shirshov's theorem on height
A. Ya. Belov, M. I. Kharitonov
81
An inverse theorem on ‘economic’ maps
S. I. Bogataya, S. A. Bogatyi, E. A. Kudryavtseva
103
Best recovery of the Laplace operator of a function from incomplete spectral data
G. G. Magaril-Il'yaev, E. O. Sivkova
119
The Cauchy problem for a quasilinear parabolic equation with gradient absorption
V. A. Markasheva, A. F. Tedeev
131
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019